# SDR FDEA201706221739

- Difficulty date: June 22, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 73,022 hours, 13,960 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: NFA6066587
- Part serial: 16DLFG01048565
- Condition: Chafed
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO DOOR FWD LOWER EDGE CHAFED.  REPAIRED IAW EA 1-5230-T0334004 PT1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
